Asymptotic behaviour of solutions of the hydrodynamic model of semiconductors

Hailiang Li*, Peter Markowich, Ming Mei

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

64 Scopus citations

Abstract

Degond and Markowich discussed the existence and uniqueness of a steady-state solution in the subsonic case for the one-dimensional hydrodynamic model of semiconductors. In the present paper, we reconsider the existence and uniqueness of a globally smooth subsonic steady-state solution, and prove its stability for small perturbation. The proof method we adopt in this paper is based on elementary energy estimates.

Original languageEnglish (US)
Pages (from-to)359-378
Number of pages20
JournalRoyal Society of Edinburgh - Proceedings A
Volume132
Issue number2
StatePublished - Dec 1 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Asymptotic behaviour of solutions of the hydrodynamic model of semiconductors'. Together they form a unique fingerprint.

Cite this